Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can I still be pregnant adult content

I am have been using the nuvaring for the last 3 months and the first month my period was normal but was only 2 days which was fine with me the second month it was super light and now I didn't think I was even getting one it is finally here but it will only be 1 day until I put the ring back in and then it will stop can I be pregnant. I took a test and it was confusing reading it the box said negative it it looks like a negative sign in result widow and positve if it looked like a plus sign then the paper inside said if there was a line in the result window it wa positive and no line it was negative . Anyone have any thoughts on this. I'm a little stressed about this situation.

 
sweet_mamaof3

Asked by sweet_mamaof3 at 8:31 AM on Sep. 8, 2010 in Health

Level 13 (1,071 Credits)
This question is closed.
Answers (2)
  • One of the side effects of a nuvaring is that you may have changes in your period from heavy to light to none at all. It normally takes up to 3 months for your body to adjust to a new BC. Go get a digital test if you think you are pregnant that way there is no confusion.
    Jademom07

    Answer by Jademom07 at 8:34 AM on Sep. 8, 2010

  • maybe the ring can stop some womens periods all together. when i was on the pill i didnt have a period except every 3 or 4 months. the best thing to do is check with your doctor
    betty70

    Answer by betty70 at 8:38 AM on Sep. 8, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN